MAUDE Adverse Event Report: BECTON DICKINSON BD NEXIVA 24 GA X 3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER

BECTON DICKINSON BD NEXIVA 24 GA X 3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER
Catalog Number 383511
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva 24 ga x 3/4 in single port tubing was defective/ damaged it was a report about broken extension tube.The placement was done on 4/8, there was no problem at 4/16 16:00, but when looked at it at 22:00, it was found that the drug solution was leaking out from the middle of the extension tube.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photo and sample submitted for evaluation.The reported issue of tubing defective/ damaged was confirmed upon inspection of the sample.Analysis of the sample showed a tear between the tube and luer.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.The nexiva manufacturing process was reviewed.There is no change in process that could cause the damage seen in the returned sample.The root cause could not be determined.

Brand Name
BD NEXIVA 24 GA X 3/4 IN SINGLE PORT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21927661
Report Number2243072-2025-00587
Device Sequence Number9073216
Product Code FOZ
UDI-Device Identifier00382903835119
UDI-Public(01)00382903835119(11)241208(17)271130(10)4341673
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383511
Device Lot Number4341673
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown